# SDR USAA2011031691068

- Difficulty date: February 25, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251326202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION IN COUNTERSINK HOLE OF LEFT WING FUEL PANEL 540HB AT WS 7316 BETWEEN RIB 13 TO RIB 14.  REPLACED LEFT WING FUEL PANEL 540HB AT WS 7316 BETWEEN RIB 13 TO RIB 14 IAW A320 CMM 28-12-46.
